# SDR QXEA200301232

- Difficulty date: October 2, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,859 hours, 4,371 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- REPLACE EXISTING LOWER RIGHT COWL PARTS WITH THICKER ONES.  REPAIRED IAW HORIZON AIR EO 6-71-103.
